# SDR BB08063

- Difficulty date: April 13, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 7926140001
- Condition: Inoperative
- Location: Hf Antenna
- Part time: 43,211 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUB - FLT 723  EN ROUTE DUB TO PHL.  BOTH HF RADIOS BECAME INOPERATIVE DURING THE FLIGHT.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT HF ANTENNA COUPLER.  OPERATIONALLY CHECKS OK.
